# SDR UPS99829928

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1, MAIN CABIN RT SIDE FS 1680 BL 24 THRU 34 FLOORBEAM T-CAP CORRODED ON UNDERSIDE OF NUT PLATE.  FAB NEW ANGLE IAW DOUGLAS DWG 5892151, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, INSTALLED IAW DC8 SRM 51-3-0.
